# SDR SWAA2022032169073

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 LBL9 TO RBL13. / [01] REMOVED CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS 947 LBL9 TO RBL13 IAW SRM 51-10-HOLE NOT DRILLED AND SEVERAL HOLES NOT COUNTERSUNK. SEE STEP 1.;[09] ENTRY STEP 1. COMPLETED.;[10] COMPLETED STEP 1 REJECTION;[11] REQUEST OK TO INSTALL.;[12] VERIFIED CORRECTIVE ACTION # 11; OK TO INSTALL;[13] INSTALLED NEW BULKHEAD ANGLE AT ACB BS 947.5; LBL 9 TO RBL 13; IAW SRM 51-40-02-0G-0 AND DWG 149A8110;ID:0013; REV:B;[14] ADDED INSTALATION DWG: 149A8117 ID: 0002 REV: -;[15] VERIFIED CORRECTIVE ACTIONS 13; 14. INSTALLATION COMPLETED;[16] TASK CARD COMPLETE;[17] UPDATED MEASUREMENT CHART;[18] VERIFIED MEASUREMENT CHART UPDATED AND FAULT IS COMPLETE.
